# SDR QXEA9700589

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: MS25237387
- Condition: Failed
- Location: Cargo Smoke Det
- Component: Kidde, 82522710001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - BAGGAGE SMOKE WARNING TEST NR 1 INTERMITTENTLY INOP.  RELAMPED NR 1 SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
